# SDR DALA2018040502245

- Difficulty date: April 3, 2018
- Submitted: April 8, 2018
- Operation: Air carrier
- Aircraft: N307DX
- Make and model: Airbus A321-211
- Aircraft serial: 7214
- Aircraft time: 4,506 hours, 2,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER LOOSE, SECURED EXIT SIGN COVER AT 1R.
